Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have palpitations. Taking Clozopam for panic disorder. Will Nexito cause side effects?

Dear Doctor, I am 59 years old, Male, living in TamilNadu, India, with good health and I am a teetotaler. At the age of 35 my problem started with palpitation and I scared all the time whenever I get the palpitation. I went to a lot of Cardiologists and all of them told me I am in good health and suggested to take some BP pills also told me that I don t have any heart problems. Finally one of the doctor told me better to consult a Psychiatrist . So finally I went to a Psychiatrist and he found that I am getting Panic whenever the palpitation come.So at the age of 42 I start take pills for the panic disorder like Clozopam 5mg only at bed time. Also He gave me Lonozep MD .5 mg (Clozopam)to keep on the tongue when I get sudden panic attack for any reason. Now I am completely normal and I was reduced the dosage of the above medicines Naze .5 mg and Lonozep MD as usual .5 mg and till date I am taking the above said medicines. In the mean time some seven years back I got missing pulses and I consulted one Cardiologist and he advised me to take Concor 2.5 mg everyday. Now I am ok with that medicines. Alternative days I will do brisk walk and taking non veg occasionally. Also till date I am a teetotaler. One more thing, having sex twice some time thrice in a month. Every two month I am visiting the Psychiatrist to get the medicines. Last Month when I visited, after checking he prescribed a new medicine Nexito 5 mg( Escitalopram ) and advised me to take daily in the morning. As usual I checked about the medicine in the google search I found it will cause high side effects. I am so upset and I hesitate to ask the doctor why he suddenly prescribe the medicine now at the age of 59. Thats why I writing here for a good reply from you. Please advice. Thanks & Regards Thiagu Email ID : YYYY@YYYY
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello !

You do not need to hesitate to ask questions and it seems like you are on the right dose of medications. I think you should continue to take the medications to derive adequate benefit. I am hoping that your panic attacks are under control and if they are not please see the psychiatrist to make some minor medication modifications. I hope this helps. Also relaxation exercises like yoga pranayama and dhyana are all essential in the relief of anxiety and panic attacks.

Take care and have a nice day !
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor